# SDR ASAA2018071625418

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 22,095 hours, 7,315 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 4152CR
- Condition: Failed
- Location: Cockpit
- Part time: 16,596 hours, 5,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR "AUTO' SELECTOR DOES NOT KEEP WX RADAR IN AUTO MODE. WITH AUTO SELECTED WXR (-1) M OR MANUAL MODE IS SHOWN ON NAV DISPLAY INSTEAD OF WX AND THE TILT AND "A" FOR AUTO. GROUNDED - YES. R&R WX RADAR CONT PANEL PER 34-43-91, SYS OPS CKS NML PER SAME.
